Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

35 Publications


2004 | Journal Article | LibreCat-ID: 40320
Positivity of Dunkl's intertwining operator via the trigonometric setting
M. Rösler, M. Voit, International Mathematics Research Notices (2004) 3379–3389.
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 39957
A positive radial product formula for the Dunkl kernel
M. Rösler, Transactions of the American Mathematical Society 355 (2003) 2413–2438.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 39959
Asymptotic Analysis for the Dunkl Kernel
M. Rösler, M. de Jeu, Journal of Approximation Theory 119 (2002) 110–126.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40184
An uncertainty principle for the Dunkl transform
M. Rösler, Bulletin of the Australian Mathematical Society 59 (1999) 353–360.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40189
Positivity of Dunkl’s intertwining operator
M. Rösler, Duke Mathematical Journal 98 (1999) 445–463.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40192
Partial Characters and Signed Quotient Hypergroups
M. Rösler, M. Voit, Canadian Journal of Mathematics 51 (1999) 96–116.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40666
An uncertainty principle for Hankel transforms
M. Rösler, Proceedings of the American Mathematical Society 127 (1999) 183–194.
LibreCat
 

1998 | Journal Article | LibreCat-ID: 40197
Biorthogonal polynomials associated with reflection groups and a formula of Macdonald
M. Rösler, M. Voit, Journal of Computational and Applied Mathematics 99 (1998) 337–351.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 40200
Markov Processes Related with Dunkl Operators
M. Rösler, M. Voit, Advances in Applied Mathematics 21 (1998) 575–643.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 54821
Generalized Hermite Polynomials and the Heat Equation for Dunkl Operators
M. Rösler, Communications in Mathematical Physics 192 (1998) 519–542.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 40205
An Uncertainty Principle for Ultraspherical Expansions
M. Rösler, M. Voit, Journal of Mathematical Analysis and Applications 209 (1997) 624–634.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 40207
Trigonometric convolution structures on Z derived from Jacobi polynomials
M. Rösler, Journal of Computational and Applied Mathematics 65 (1995) 357–368.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 40208
On the dual of a commutative signed hypergroup
M. Rösler, Manuscripta Mathematica 88 (1995) 147–163.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 40216
A note on property (T) of orthogonal polynomials
R. Lasser, M. Rösler, Archiv Der Mathematik 60 (1993) 459–463.
LibreCat | DOI
 

1991 | Journal Article | LibreCat-ID: 40218
Linear mean estimation of weakly stationary stochastic processes under the aspects of optimality and asymptotic optimality
R. Lasser, M. Rösler, Stochastic Processes and Their Applications 38 (1991) 279–293.
LibreCat | DOI
 

Filters and Search Terms

(person=37390) AND (type=journal_article)

status=public

Search

Filter Publications

Display / Sort

Export / Embed